Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the computation of algebraic modular forms on compact inner forms of $ \mathbf{GSp}_4$


Author: Lassina Dembélé
Journal: Math. Comp. 83 (2014), 1931-1950
MSC (2010): Primary 11Fxx, 11Gxx, 11Yxx
DOI: https://doi.org/10.1090/S0025-5718-2014-02374-0
Published electronically: January 16, 2014
MathSciNet review: 3194136
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we describe an algorithm for computing algebraic modular forms on compact inner forms of $ \mathrm {GSp}_4$ over totally real number fields. By analogues of the Jacquet-Langlands correspondence for $ \mathrm {GL}_2$, this algorithm in fact computes Hecke eigensystems of Hilbert-Siegel modular forms of genus 2. We give some examples of such eigensystems over $ \mathbb{Q}(\sqrt {2})$.


References [Enhancements On Off] (What's this?)

  • [1] Joël Bellaïche and Phillipe Graftieaux, Augmentation du niveau pour $ {\rm U}(3)$, Amer. J. Math. 128 (2006), no. 2, 271-309 (French, with French summary). MR 2214894 (2007b:11067)
  • [2] Wieb Bosma, John Cannon, and Catherine Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput. 24 (1997), no. 3-4, 235-265. Computational algebra and number theory (London, 1993). MR 1484478, https://doi.org/10.1006/jsco.1996.0125
  • [3] J. W. Cogdell and I. I. Piatetski-Shapiro, Base change for the Saito-Kurokawa representations of $ {\rm PGSp}(4)$, J. Number Theory 30 (1988), no. 3, 298-320. MR 966094 (90b:11051), https://doi.org/10.1016/0022-314X(88)90004-2
  • [4] Renaud Coulangeon, Tensor products of Hermitian lattices, Acta Arith. 92 (2000), no. 2, 115-130. MR 1750312 (2001a:11064)
  • [5] Clifton Cunningham and Lassina Dembélé, Computing genus-2 Hilbert-Siegel modular forms over $ \mathbb{Q}(\sqrt 5)$ via the Jacquet-Langlands correspondence, Experiment. Math. 18 (2009), no. 3, 337-345. MR 2555703 (2010j:11076)
  • [6] Lassina Dembélé, Quaternionic Manin symbols, Brandt matrices, and Hilbert modular forms, Math. Comp. 76 (2007), no. 258, 1039-1057. MR 2291849 (2008g:11078), https://doi.org/10.1090/S0025-5718-06-01914-4
  • [7] Lassina Dembélé and Steve Donnelly, Computing Hilbert modular forms over fields with nontrivial class group, Algorithmic number theory, Lecture Notes in Comput. Sci., vol. 5011, Springer, Berlin, 2008, pp. 371-386. MR 2467859 (2010d:11149), https://doi.org/10.1007/978-3-540-79456-1_25
  • [8] Martin Eichler, On theta functions of real algebraic number fields, Acta Arith. 33 (1977), no. 3, 269-292. MR 0563061 (58 #27788)
  • [9] Wee Teck Gan, Jonathan P. Hanke, and Jiu-Kang Yu, On an exact mass formula of Shimura, Duke Math. J. 107 (2001), no. 1, 103-133. MR 1815252 (2002c:11044), https://doi.org/10.1215/S0012-7094-01-10716-3
  • [10] Alexandru Ghitza, Hecke eigenvalues of Siegel modular forms (mod $ p$) and of algebraic modular forms, J. Number Theory 106 (2004), no. 2, 345-384. MR 2059479 (2005d:11067), https://doi.org/10.1016/j.jnt.2003.12.009
  • [11] Benedict H. Gross, Algebraic modular forms, Israel J. Math. 113 (1999), 61-93. MR 1729443 (2001b:11037), https://doi.org/10.1007/BF02780173
  • [12] Benedict H. Gross, Groups over $ {\bf Z}$, Invent. Math. 124 (1996), no. 1-3, 263-279. MR 1369418 (96m:20075), https://doi.org/10.1007/s002220050053
  • [13] Ki-ichiro Hashimoto and Tomoyoshi Ibukiyama, On class numbers of positive definite binary quaternion Hermitian forms. II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 695-699 (1982). MR 656045 (83m:10029)
  • [14] Florian Herzig and Jacques Tilouine, Conjecture de type de Serre et formes compagnons pour $ \rm GSp_4$, J. Reine Angew. Math. 676 (2013), 1-32 (French, with English summary). MR 3028753, https://doi.org/10.1515/CRELLE.2011.190
  • [15] Tomoyoshi Ibukiyama, On symplectic Euler factors of genus two, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 30 (1984), no. 3, 587-614. MR 731520 (85j:11053)
  • [16] Yasutaka Ihara, On certain arithmetical Dirichlet series, J. Math. Soc. Japan 16 (1964), 214-225. MR 0179142 (31 #3393)
  • [17] Joshua Lansky and David Pollack, Hecke algebras and automorphic forms, Compositio Math. 130 (2002), no. 1, 21-48. MR 1883690 (2003a:11051), https://doi.org/10.1023/A:1013715231943
  • [18] Dinakar Ramakrishnan and Freydoon Shahidi, Siegel modular forms of genus 2 attached to elliptic curves, Math. Res. Lett. 14 (2007), no. 2, 315-332. MR 2318628 (2008i:11065), https://doi.org/10.4310/MRL.2007.v14.n2.a13
  • [19] I. Reiner, Maximal orders, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1975. London Mathematical Society Monographs, No. 5. MR 0393100 (52 #13910)
  • [20] Hiroshi Saito, Automorphic forms and algebraic extensions of number fields. II, J. Math. Kyoto Univ. 19 (1979), no. 1, 105-123. MR 527398 (80h:10033)
  • [21] Goro Shimura, Arithmetic of unitary groups, Ann. of Math. (2) 79 (1964), 369-409. MR 0158882 (28 #2104)
  • [22] Goro Shimura, Arithmetic of alternating forms and quaternion hermitian forms, J. Math. Soc. Japan 15 (1963), 33-65. MR 0146172 (26 #3694)
  • [23] Claus M. Sorensen, Potential level-lowering for $ {\rm GSp}(4)$, J. Inst. Math. Jussieu 8 (2009), no. 3, 595-622. MR 2516307 (2010g:11079), https://doi.org/10.1017/S147474800900005X

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Fxx, 11Gxx, 11Yxx

Retrieve articles in all journals with MSC (2010): 11Fxx, 11Gxx, 11Yxx


Additional Information

Lassina Dembélé
Affiliation: Warwick Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
Email: l.dembele@warwick.ac.uk

DOI: https://doi.org/10.1090/S0025-5718-2014-02374-0
Received by editor(s): November 7, 2007
Received by editor(s) in revised form: October 14, 2009, and June 12, 2012
Published electronically: January 16, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society